Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Tallahassee, FL

August 7, 2012Washington County, Florida

NWS Tallahassee, FL issued this special weather statement at Aug 7, 2012, 10:02 AM CDT for Washington County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 10:02 AM CDT (15:02 UTC)
Expired
Aug 7, 2012, 10:30 AM CDT
In force
28 min
Issued by
NWS Tallahassee, FL

County Washington County, FL

The radar

The Eglin Afb radar (KEVX), 10 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WWUS82 KTAE 071502
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EDT TUE AUG 7 2012

FLZ008-010-071530-
CENTRAL WALTON FL-WASHINGTON FL-
1002 AM CDT TUE AUG 7 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL 
WALTON AND WEST CENTRAL WASHINGTON COUNTIES...

* UNTIL 1030 AM CDT

AT 959 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF DE FUNIAK SPRINGS...OR NEAR KNOX
HILL...MOVING SOUTHEAST AT 15 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3071 8597 3070 8590 3065 8577 3052 8594
      3066 8604
TIME...MOT...LOC 1502Z 318DEG 13KT 3064 8595

$$

08-LAMERS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:00 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 7, 9:00 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT Tue Aug 7 2012

.NEAR TERM [Through Tonight]...

Updated at: 1000am
A very impressive and nearly stationary cluster of heavy
precipitation has setup over southeastern Alabama this morning.
Flooding is being reported in Coffee, Dale and County thus far.
The focus of heavy precipitation now seems to be rotating
southward into Holmes County Florida over the next few hours. This
precipitation is being driven by a surface low pressure to west of
the area with a significant southerly low-level moisture feed over
the western half of the CWA. This low pressure was stationary
overnight, but is now being driven slowly eastward by an
approaching short wave from the west. This will likely shift the
focus of the precipitation eastward through the day. Will have to
be vigilant for another band of precipitation setting up east of
the current band. Meso-beta element velocity vectors are quite
small. Combined with a very deep warm cloud later and PWAT values
over 2 inches any precipitation that forms has the potential to
turn into a flooding issue. Flash Flood Watches may have to be
extended to the east as a result.

Also concerning is the potential for wet microbursts later this
afternoon in the Florida Panhandle east of Apalachicola River and
into the Big Bend area. Also the uncertainty with this threat is
high, here are some indications that low level lapse rates may
increase to the point where gusty conditions may cause some
issues. Will have to watch this closely as head into the afternoon
hours.

&&

.SHORT TERM [Wednesday Through Thursday]...

The subtropical ridge will ease in from the east on Wednesday
helping to rotate the remaining tropical disturbances northeast
out of the local area. It is likely that portions of southwest and
south-central Georgia will still be feeling the effects of the
tropical waves, at least through Wednesday morning. Elsewhere,
expect a disturbed and enhanced seabreeze convection through the
afternoon. Once we kick the tropical waves, the upper trough is
forecast to expand southward and provide the synoptic forcing
necessary to keep showers and thunderstorms in the forecast. The
upper trough will combine with the seabreeze on Thursday to yield
above average PoPs once again. Temperatures will remain at or
below climatology through the period.

One other forecast hazard to keep an eye on will be the rip
current potential beginning on Wednesday along Panhandle beaches.
Swells from Tropical Storm Ernesto are forecast to reach the
coastline on Wednesday increasing surf to 2 to 4 feet late in the
day. Rip current advisories may be necessary later in the week.

&&

.LONG TERM [Thursday Night through Monday]...

The 00 UTC GFS and ECMWF remain in good agreement with the east
coast Upper Level Trof remaining the predominant feature in
keeping our conditions generally wet and disturbed through at
least Saturday, before the solutions begin to diverge a bit
thereafter. Although both models keep the mean Trof over the SE
U.S through Tuesday, the GFS is showing drier air moving in from
the NW, while the Euro is lingering a bit more deep layer moisture
in through the entire period. Nevertheless, the latest ECMWF
solution has trended drier during this period from the 12 UTC run
(which had another fairly potent impulse moving in with the next
shortwave), so we now expect a gradual transition to more typical
summertime conditions, with afternoon high temperatures and PoPs
returning back towards climo values for the second half of the
weekend and the beginning of next week.

&&

.AVIATION [Beginning 14Z Tuesday]...

Another wet and disturbed period is in store for the terminals
through much of the TAF Cycle as the Low Pressure system which
brought plenty of rain to the area on Monday, moves slowly back to
the east today. Rain with embedded Tstms (some heavy at times) is
already ongoing at DHN and ECP, and this area will continue to
expand eastward with additional showers and storms forming out
ahead of it. Therefore, expect variable conditions at all the
Terminals, which will range from IFR to VFR levels in and out of
the rain.

&&

.MARINE...

Winds will generally remain rather light through the short and
extended range forecast under the influence of high pressure.
However, seas are forecast to increase on Wednesday as a result of
increasing swell generated by Tropical Storm Ernesto in the
southern Gulf. Although seas will elevate, they should remain
below cautionary levels through the period. Seas will subside once
again by Thursday night.

&&

.FIRE WEATHER...

A generally wet and disturbed pattern will continue across the
Tri-State area for the rest of the week. This will keep afternoon
relative humidities well above critical thresholds through the
period.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR FLZ007-009-
     011.
GA...None.
AL...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR ALZ065>069.
GM...None.

&&

NEAR TERM...Lericos
SHORT TERM...Harrigan
LONG TERM...Gould
AVIATION...Lericos
MARINE...Harrigan
FIRE WEATHER...Harrigan
Hazardous weather outlook, Aug 7, 3:03 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT TUE AUG 7 2012

ALZ065>069-080100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
303 AM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK TROPICAL WAVE
HAVE ALIGNED ALONG A CONVERGENT REGION ACROSS SOUTHEAST ALABAMA.
SOME OF THE HEAVIEST RAIN PRODUCERS HAVE BEEN DEPOSITING RAIN ON
THE ORDER OF 2 INCHES PER HOUR...OR NEAR 4 INCHES IN 3 HOURS.
LOCAL GUIDANCE ALIGNS WELL WITH THESE AMOUNTS AND SUGGESTS SIMILAR
RAIN RATES COULD CONTINUE THROUGH THE EARLY AFTERNOON. THUS...THERE
EXISTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN
THE SMALL URBAN CENTERS THROUGHOUT THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW.
HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH
TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FLZ108-112-114-115-118-127-128-134-GMZ730-750-755-765-080100-
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL COMMUNITIES ACROSS
THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY
TODAY. THERE EXISTS A THREAT FOR WATERSPOUTS NEAR THE COAST
THROUGH THE LATE MORNING AND EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE SOUTHWESTERLY FLOW REGIME WILL CONTINUE TO SUPPORT THE THREAT
FOR WATERSPOUTS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE
URGED TO REPORT ANY WATERSPOUT SIGHTINGS TO THE NATIONAL WEATHER
SERVICE IMMEDIATELY AFTER A WATERSPOUT IS SPOTTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-080100-
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE
AFTERNOON. WIDESPREAD RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE
REGIONWIDE. LOCALLY HEAVIER AMOUNTS BETWEEN 3 TO 6 INCHES ARE
POSSIBLE AND DEPENDING ON THE EVOLUTION OF THE STORMS TODAY FLASH
FLOOD WATCHES OR WARNINGS MAY BE NECESSARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW.
HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH
TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GMZ770-775-080100-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
403 AM EDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

HARRIGAN

In the hours before

Local storm report, Aug 7, 6:36 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 AM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     FLASH FLOOD      5 ENE CAMP ALAFLO BSA   31.43N 85.78W
08/07/2012                   DALE               AL   PUBLIC

            WATER RUSHING ACROSS HWY 27 ON THE COFFEE/DALE COUNTY
            BORDER. RADAR ESTIMATES OF 7 INCHES OF RAIN HAVE ALREADY
            FALLEN IN THIS AREA...WITH ADDITONAL RAIN STILL FALLING.

&&

GOULD
Local storm report, Aug 7, 7:12 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
812 AM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     FLASH FLOOD      ENTERPRISE              31.31N 85.85W
08/07/2012                   COFFEE             AL   LAW ENFORCEMENT

            SIGNIFICANT FLASH FLOODING ALL OVER THE CITY OF
            ENTERPRISE ALABAMA AND POINTS NORTH AND EAST. RESCUE
            OPERATIONS ARE UNDERWAY FOR PEOPLE TRAPPED IN HOUSES AND
            VEHICLES.

&&

GOULD
Local storm report, Aug 7, 7:38 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 AM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      GENEVA                  31.04N 85.88W
08/07/2012                   GENEVA             AL   TRAINED SPOTTER

            FLASH FLOODING REPORTED IN THE CITY OF GENEVA. WATER
            RUSHING ACROSS AREA ROADS.

&&

GOULD
Local storm report, Aug 7, 8:45 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      ENTERPRISE              31.31N 85.85W
08/07/2012                   COFFEE             AL   EMERGENCY MNGR

            ROAD CLOSURES DUE TO HIGH WATER AROUND ENTERPRISE/COFFEE
            CO... DIXIE DR BETWEEN CHEROKEE AND LESTER, AS WELL AS
            HWY 27 NEAR LAKEVIEW DR IN THE VICINITY OF THE ENTERPRISE
            COUNTRY CLUB.

&&

JSE
Local storm report, Aug 7, 9:44 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     FLASH FLOOD      1 NW SMITH CROSSROADS   30.99N 85.78W
08/07/2012                   HOLMES             FL   EMERGENCY MNGR

            GENEVA COUNTY EMERGENCY MANAGER REPORTS THAT COUNTY ROAD
            53 IS CLOSED THAT THE FLORIDA/GEORGIA BORDER DUE TO WATER
            OVER ROADWAY.

1027 AM     FLASH FLOOD      4 N ENTERPRISE          31.37N 85.85W
08/07/2012                   COFFEE             AL   EMERGENCY MNGR

            HOUSES SURROUNDED BY WATER IN GATEWAY ESTATES

1027 AM     FLASH FLOOD      1 WSW ENTERPRISE        31.31N 85.87W
08/07/2012                   COFFEE             AL   EMERGENCY MNGR

            WATER COVERING ROADWAY ON W COLLEGE ST.

1027 AM     FLASH FLOOD      4 NE GENEVA             31.07N 85.82W
08/07/2012                   GENEVA             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS WATER OVER ROADWAY ON COUNTY
            ROAD 41 NEAR STATE ST.

&&

LERICOS
Special weather statement, Aug 7, 10:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EDT TUE AUG 7 2012

FLZ008-010-071530-
CENTRAL WALTON FL-WASHINGTON FL-
1002 AM CDT TUE AUG 7 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL
WALTON AND WEST CENTRAL WASHINGTON COUNTIES...

* UNTIL 1030 AM CDT

AT 959 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF DE FUNIAK SPRINGS...OR NEAR KNOX
HILL...MOVING SOUTHEAST AT 15 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3071 8597 3070 8590 3065 8577 3052 8594
      3066 8604
TIME...MOT...LOC 1502Z 318DEG 13KT 3064 8595

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:32 AM CDTFlash Flood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Aug 7, 7:30 AM CDTFlash Flood WarningTAEHolmes2 hr
Aug 7, 8:38 AM CDTSpecial Marine WarningTAE67 min
Aug 7, 9:30 AM CDTFlash Flood WarningTAEHolmes, Washington87 min
Aug 7, 10:07 AM CDTRiver Flood WatchTAEWakulla6 days
Aug 7, 10:19 AM CDTRiver Flood WatchTAEHolmes, Washington21 days
Aug 7, 11:34 AM CDTSpecial Weather StatementTAELeon41 min
Aug 7, 11:58 AM CDTAreal Flood AdvisoryTAELeon92 min
Aug 7, 1:28 PM CDTSpecial Weather StatementTAEWalton62 min
Aug 7, 1:53 PM CDTSpecial Marine WarningTAE67 min
Aug 7, 2:35 PM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton3 days
Aug 7, 4:25 PM CDTAreal Flood AdvisoryTAELafayette, Taylor3 hr
Aug 7, 1:09 PM CDTSpecial Weather StatementTAELanier51 min
Aug 7, 1:56 PM CDTSpecial Weather StatementTAEBerrien, Lanier49 min
Aug 7, 2:12 AM CDTAreal Flood AdvisoryTAECoffee3 hr
Aug 7, 5:00 AM CDTFlash Flood WarningTAECoffee2 hr
Aug 7, 5:06 AM CDTAreal Flood AdvisoryTAEDale, Geneva, Henry, Houston3 hr
Aug 7, 6:04 AM CDTFlash Flood WarningTAECoffee, Dale116 min
Aug 7, 6:48 AM CDTFlash Flood WarningTAECoffee, Geneva117 min
Aug 7, 8:33 AM CDTFlash Flood WarningTAECoffee, Geneva2 hr
Aug 7, 10:00 AM CDTRiver Flood WarningTAEGeneva34 hr

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.